MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC - CORK SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE; SYRINGE, BALLOON INFLATION
Model Number M00566670
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore inflation device was opened for a procedure on an unknown date.According to the complainant, it was noted that the device¿s inner plastic blister/tray was broken/cracked.Attempts to obtain additional patient and procedure information have been unsuccessful.If any further relevant information is received, a supplemental mdr will be filed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Field action # (b)(4).
 
Event or Problem Description

Brand Name
SCIMED ENCORE 26 INFLATION DEVICE/ENCORE 30 INFLATION DEVICE
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key6653980
Report Number3005099803-2017-01750
Device Sequence Number1149577
Product Code MAV
UDI-Device Identifier08714729755241
UDI-Public(01)08714729755241(17)20200331(10)0020456079
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberM00566670
Device Catalogue Number6667
Device Lot Number0020456079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1